zbMATH — the first resource for mathematics

Coincidence index and multiplicity. (English) Zbl 0334.47041

47J05 Equations involving nonlinear operators (general)
47A10 Spectrum, resolvent
54H25 Fixed-point and coincidence theorems (topological aspects)
55M25 Degree, winding number
47B06 Riesz operators; eigenvalue distributions; approximation numbers, \(s\)-numbers, Kolmogorov numbers, entropy numbers, etc. of operators
Full Text: DOI
[1] Robert A. Bonic, Linear functional analysis, Notes on Mathematics and its Applications, Gordon and Breach Science Publishers, New York-London-Paris, 1969. · Zbl 0184.14601
[2] Felix E. Browder, Non-linear functional equations in locally convex spaces, Duke Math. J. 24 (1957), 579 – 589. · Zbl 0079.32301
[3] J. Dieudonné, Eléments d’analyse. Tome I: Fondements de l’analyse moderne, 2nd rev. ed., Cahiers Scientifiques, fasc. 28, Gauthiers-Villars, Paris, 1968. MR 38 #4246. · Zbl 0189.05501
[4] Jack K. Hale and J. Mawhin, Coincidence degree and periodic solutions of neutral equations, J. Differential Equations 15 (1974), 295 – 307. · Zbl 0274.34070
[5] M. A. Krasnosel’skii, Topological methods in the theory of nonlinear integral equations, Translated by A. H. Armstrong; translation edited by J. Burlak. A Pergamon Press Book, The Macmillan Co., New York, 1964.
[6] B. Laloux, Indice de coincidence et bifurcations, Équations différentielles et fonctionnelles non linéaires (Actes Conf. Internat. ”Equa-Diff 73”, Brussels/Louvain-la-Neuve, 1973) Hermann, Paris, 1973, pp. 109 – 121 (French). · Zbl 0267.34056
[7] Jean Leray and Jules Schauder, Topologie et équations fonctionnelles, Ann. Sci. École Norm. Sup. (3) 51 (1934), 45 – 78 (French). · Zbl 0009.07301
[8] J. Leray, Topologie des espaces abstraits de M. Banach, C. R. Acad. Sci. Paris 200 (1935), 1082-1084. · JFM 61.0613.03
[9] J. Mawhin, Equivalence theorems for nonlinear operator equations and coincidence degree theory for some mappings in locally convex topological vector spaces, J. Differential Equations 12 (1972), 610 – 636. · Zbl 0244.47049
[10] J. Mawhin, A further invariance property of coincidence degree in convex spaces, Ann. Soc. Sci. Bruxelles Sér. I 87 (1973), 51 – 57. · Zbl 0252.47070
[11] J. Mawhin, The solvability of some operator equations with a quasibounded nonlinearity in normed spaces, J. Math. Anal. Appl. 45 (1974), 455 – 467. · Zbl 0307.47060
[12] J. Mawhin, Periodic solutions of some vector retarded functional differential equations, J. Math. Anal. Appl. 45 (1974), 588 – 603. · Zbl 0275.34070
[13] -, Problémes aux limites du type de Neumann pour certaines équations différentielles ou aux dérivées partielles non linéaires, Equations Différentielles et Fonctionnelles non Linéaires, P. Janssens, J. Mawhin and N. Rouche, Editors, Hermann, Paris, 1973, pp. 123-134.
[14] V. B. Melamed, Calculation of the index of a fixed point of a completely continuous vector field, Dokl. Akad. Nauk SSSR 126 (1959), 501 – 504 (Russian). · Zbl 0091.10402
[15] V. B. Melamed, Computing the rotation of a completely continuous vector field in the critical case, Sibirsk. Mat. Ž. 2 (1961), 414 – 427 (Russian). · Zbl 0106.09503
[16] A. P. Robertson and W. J. Robertson, Topological vector spaces, Cambridge Tracts in Mathematics and Mathematical Physics, No. 53, Cambridge University Press, New York, 1964. · Zbl 0123.30202
[17] N. Rouche and J. Mawhin, Équations différentielles ordinaires, Masson et Cie, Éditeurs, Paris, 1973 (French). Tome I: Théorie générale. N. Rouche and J. Mawhin, Équations différentielles ordinaires, Masson et Cie, Éditeurs, Paris, 1973 (French). Tome II: Stabilité et solutions périodiques. · Zbl 0289.34001
[18] J. T. Schwartz, Nonlinear functional analysis, Gordon and Breach Science Publishers, New York-London-Paris, 1969. Notes by H. Fattorini, R. Nirenberg and H. Porta, with an additional chapter by Hermann Karcher; Notes on Mathematics and its Applications. · Zbl 0203.14501
[19] P. P. Zabreĭko and M. A. Krasnosel\(^{\prime}\)skiĭ, Calculation of the index of a fixed point of a vector field, Sibirsk. Mat. Ž. 5 (1964), 509 – 531 (Russian).
[20] Felix E. Browder, Topology and non-linear functional equations, Studia Math. 31 (1968), 189 – 204. · Zbl 0176.45303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.